Scleroderma & Raynaud's UK (SRUK)
7,245 members3,435 posts

Leg pain after Iloprost?

Hi all,

I have had a week of Iloprost infusions at the beginning of January. Besides some headaches and a little bit of nausea I handled it fairly well and completed my 6 hours for 5 days. By day 4 I noticed a bit of discomfort / pain at the back of my right knee... and by day 5 I could neither bend or straighten it anymore.

More of a discomfort than real bad pain, but I physically wasn't able to bend it even into a 90 degree angle. And when I did try to straighten it, it would feel wobbly and unstable.

I did search on the web and did indeed find a few people complaining of similar things following Iloprost treatment.

I did get in touch with the hospital, and while one doctor said this could be normal as Iloprost can cause muscle spasms, another doctor / nurse said that this is completely unrelated and I should go and see a GP (I didn't see the GP, as I do not believe their field is too general an all that might result from my visit is even more meds on top of what I'm on already)

I was hobbling around for 1 week before things finally got better, but still now a months later it doesn't feel like it's 100%.

Has anyone experiences this or similar following Iloprost infusions? How long did it take to disappear and did you find out the cause of it?

Thanks a lot

1 Reply
oldestnewest

Hi hunky dory,

I experienced the same thing it was a nightmare, I had pain when laying down to sleep I had to actually sit up because the pain was so bad in the leg. This went on for around a month and then eventually stopped. Try some pain killers this may help although I know the pain is strange not like any I've had before. Keep on at your doctors I know they can be difficult expecially when they don't understand what your going through.

I remember my doctor offering me naproxen which I don't think I took.

It was something I just put up with but I do hope it stops for u

Good luck

Xxx

1 like
Reply

You may also like...